Friday, July 02, 2004

Side effects

So far, these are my side effects:

achy knees (bleomycin)
funky taste in my mouth (bleomycin)
can't sleep (streiods)
headache (caffiene withdrawl, or the chemo)
heartburn (probably everything)
very cranky (nicotine withdrawl)

Overall, not too bad at all. Heck, I was out and about twice today, both times to the doctor b/c they wouldn't give me my PET films the first time, so I had to make another trip after I pitched a fit.

Anyway, I have now popped something that will make me sleepy (anti nausea pill, but side effect is no heavy machinery - and I need sleep). So I am going to take a nice nap.

From what I have heard, the majority of the fatigue sets in on day 3. Not sure if today is day 1 or 2, so I'm expecting the fatigure to hit this weekend. But, I've already had my shot to boost the white blood count. YAY!! Also, I got it fixed so I can have 8 anti-nausea pills per month.

Anyway, I'm not really up to leaving the house anymore today. I did it, it was fine, I could do it again if needed, but I think I will prefer to stick to the couch. However, visitors are welcome. :)

3 Comments:

Anonymous Anonymous said...

Yay out and about!!! Boo them making you go there twice. Fools. Want me to go and kick them in the shins? I can put on a suit and some fancy heels and leave a nice mark with my enhanced powers. :-)

I'll try to come and visit you. Send me a text when you are awake from your pill. And let me know if you need me to bring you any treaty type things. Or some leftover birthday cake. :-)

-- claire

12:51 PM  
Anonymous Anonymous said...

So far, so good! Relieved to hear it; wish we were closer for a visit. BB

1:48 PM  
Blogger nycpetit said...

I get the heartburn from the steroids...gives me a funky taste in my mouth too..and weaned off of them..major aches and pains in the body/joints...if the heartburn gets too bad..ask for Nexium..if you can take it...or Prevacaid..or whatever that name is....

I KNOW all about not sleeping from steroids..insanity...to say the least..you NEED sleep, and you can't....stinks I know...

enjoy the weekend
Nat

6:15 PM  

Post a Comment

<< Home